On Hölder and Minkowski Type Inequalities
Petr Chunaev,
Ljiljanka Kvesić and
Josip Pečarić
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
We obtain inequalities of Hölder and Minkowski type with weights generalizing both the case of weights with alternating signs and the classical case of nonnegative weights.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/915635.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/915635.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:915635
DOI: 10.1155/2014/915635
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().